# SDR DALA2019022701361

- Difficulty date: February 25, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 58,863 hours, 19,204 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Obstructed
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5804 THE 4L DOOR WHEN IN THE DISARMED POSITION IS STILL SHOWING THAT THE SLIDE IS ARMED. CORRECTIVE ACTION: FOUND ICE AND HEAVY DEBRIS ON TARGET AND GIRT BAR ASSY. CLEANED SAME AND OPS CHECKED GOOD. GIRT BAR OPERATION NORMAL. FULLY RETRACTING FROM FLOOR SENSORS WHEN DISARMED.
